# SDR 2007UALA00206

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 65,861 hours, 7,446 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT DOOR 1L SLIDE ILLUM, ROW 34 ABC AND ROW 46 HJK ARE INOPERATIVE.  REPLACED LT ASSY AT EACH POSITION.  ALL OP CHECKED OK FOR SERVICE.
